Can metoprolol and Tylenol PM be taken together?
Question posted by drako0927 on 30 Dec 2020
Last updated on 1 January 2021 by kevinb1953
I concur with previous posts.
Another thing, might impede COPD / asthma / ect. infected lungs.
Interactions between your drugs
Applies to: metoprolol, Tylenol PM (acetaminophen / diphenhydramine)
Metoprolol and diphenhydrAMINE may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Source and more information:
I do agree with the previous post, clear it with a medical professional first.
Call your doctor or pharmacist before you do ! Pm means it has a sleep aid and it may be the last thing you do. I personally don’t know , but is it really worth taking that kind of change?
I’ve never taken Tylenol pm but I’ve taken Advil and Motrin with metoprolol multiple times and had no issues.
tylenol, tylenol pm, high blood pressure, metoprolol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.